# SDR DXTA2013092305516

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N711QS
- Make and model: Gulstm 200
- Aircraft serial: 129
- Aircraft time: 6,098 hours, 3,699 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT FL400 AND ONE HOUR INTO THE FLIGHT, RT ENG OIL PRESSURE HIGH EICAS ILLUMINATED.  OBSERVED RED 111PSI AND IMMEDIATELY RETARDED THROTTLE TO IDLE.  ATTEMPTED TO INCREASE POWER BUT OIL PRESSURE INCREASED PROPORTIONATLEY TO THROTTLE MOVEMENT.
